Alert archive / Minnesota / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 36, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Jun 22, 2015, 5:19 AM CDT for Waseca County, Minnesota. It was in force for 26 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 22, 2015, 5:19 AM CDT (10:19 UTC)
- Expired
- Jun 22, 2015, 5:45 AM CDT
- In force
- 26 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
County Waseca County, MN
The radar
The Minneapolis radar (KMPX), 96 km from the middle of the area, began a volume at 10:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 22, 5:30 AM CDT | HAIL 1 | New Richland, MN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 22, 2:25 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 10.3 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 10 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 2425 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- 97 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
150
WUUS53 KMPX 221019
SVRMPX
MNC161-221045-
/O.NEW.KMPX.SV.W.0036.150622T1019Z-150622T1045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
519 AM CDT MON JUN 22 2015
THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WASECA COUNTY IN SOUTH CENTRAL MINNESOTA...
* UNTIL 545 AM CDT
* AT 518 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER WALDORF...OR
23 MILES SOUTHEAST OF MANKATO...MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
NEW RICHLAND AROUND 530 AM CDT.
WASECA AROUND 535 AM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
OTISCO...ALMA CITY AND WASECA AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4386 9374 4393 9377 4402 9377 4420 9356
4419 9341 4385 9341
TIME...MOT...LOC 1018Z 251DEG 31KT 4393 9366
HAIL...1.25IN
WIND...60MPH
$$
JRB1 follow-up statement
769
WWUS53 KMPX 221026
SVSMPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
526 AM CDT MON JUN 22 2015
MNC161-221045-
/O.CON.KMPX.SV.W.0036.000000T0000Z-150622T1045Z/
WASECA MN-
526 AM CDT MON JUN 22 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 AM CDT
FOR WASECA COUNTY...
AT 525 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER OTISCO...OR 19
MILES SOUTHWEST OF OWATONNA...MOVING EAST AT 35 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
THIS SEVERE STORM WILL BE NEAR...
NEW RICHLAND AROUND 530 AM CDT.
WASECA AROUND 535 AM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE OTISCO
AND WASECA AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4386 9374 4393 9377 4399 9375 4412 9356
4419 9341 4385 9341
TIME...MOT...LOC 1025Z 251DEG 31KT 4395 9357
HAIL...1.75IN
WIND...60MPH
$$
JRBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 2:40 AM CDT, 2 hours 39 minutes earlier.
Area forecast discussion, Jun 22, 2:40 AM CDT, 2 hours 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 240 AM CDT MON JUN 22 2015 .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 238 AM CDT MON JUN 22 2015 THE EVOLUTION OF THE LINEAR MCS IS THE PRIMARY CONCERN TODAY. DO EXPECT A WEAKENING TREND AS THE LINE MOVES EASTWARD...AND THEN THE QUESTION BECOMES WHERE THE RELATED BOUNDARY WILL RESIDE THIS AFTERNOON. HAVE INCLUDED EARLY TO MID AFTERNOON CHANCE POPS FROM ALBERT LEA TO EAU CLAIRE...ALTHOUGH WILL NEED TO REASSESS AFTER IT BECOMES MORE CLEAR WHERE THE BOUNDARY SETS UP IN THE WAKE OF THE NOCTURNAL MCS. WITH PLENTY OF DEEP LAYER SHEAR AND MLCAPE TO WORK WITH...SUPERCELLS AND THE KITCHEN SINK OF SEVERE WEATHER TYPES WOULD BE POSSIBLE...PRIMARILY BETWEEN 18Z AND 21Z FROM KAEL TO KEAU AND SOUTH/SOUTHEAST. HOWEVER...THERE IS A DECENT CHANCE IT WILL BE SHUNTED TO THE SOUTH/EAST OF THE AREA...SO CONFIDENCE IS LOW. .LONG TERM...(TUESDAY THROUGH SUNDAY) ISSUED AT 238 AM CDT MON JUN 22 2015 LITTLE CHANGE WAS MADE IN THE LONG TERM PORTION OF THE FORECAST. GENERALLY SPEAKING...FOLLOWING THIS MORNINGS STORM SYSTEM WE SHOULD TRANSITION TO A DRIER REGIME WITH ZONAL TO NORTHWEST FLOW. A FEW SHORTWAVES WITHIN THIS NORTHWEST FLOW WILL BRING SLIGHT CHANCES FOR SHOWERS AND THUNDERSTORMS...SPECIFICALLY WEDNESDAY AND FRIDAY/NIGHT. TEMPERATURES WILL NEAR TO SLIGHTLY BELOW THE SEASONAL AVERAGE FOR LATE JUNE. AT THE START OF THE PERIOD TUESDAY MORNING ANTICYCLONIC FLOW AND SUBTLE HEIGHT RISES WILL LEAD TO SUBSIDENCE AND SURFACE HIGH PRESSURE ACROSS THE UPPER MIDWEST. FORECAST SOUNDINGS SHOW THE POTENTIAL FOR A FEW AFTERNOON CLOUDS...WITH WEST SOUTHWESTERLY WINDS AROUND 10 MPH. SO ALL THINGS CONSIDERED...A VERY SEASONABLE SUMMER DAY. ON WEDNESDAY A SHORTWAVE WILL MOVE JUST SOUTH OF THE INTERNATIONAL BORDER AND BRING A CHANCE FOR A FEW SHOWERS AND THUNDERSTORMS. LOW LEVEL MOISTURE RETURN AHEAD OF THIS WAVE WILL LIFT NORTHWARD...BUT SHOULD REMAIN NEAR AND SOUTH OF I-90. THEREFORE THINK THE BEST CHANCES FOR PRECIP WILL BE ACROSS THE NORTH TIED TO THE UPPER LEVEL FORCING...AND ALSO TO THE SOUTH ALONG THE WARM FRONT. IT LOOKS LIKE THESE TWO AREAS OF PRECIP COULD SPLIT CENTRAL MN/WI. FORECAST SOUNDINGS HAVE THE BEST ELEVATED MIXED LAYER AND INSTABILITY TO THE SOUTH...SO COULD SEE SUPERCELLS AND SEVERE WEATHER GIVEN THE FAVORABLE KEEP LAYER SHEAR PROFILE. FOR THE REST OF THE WEEK A FEW SHORTWAVES BRING CHANCES FOR SHOWERS AND THUNDERSTORMS. THE BEST SIGNAL AFTER WEDNESDAY/NIGHT IS FRIDAY INTO SATURDAY. TAKING A QUICK GLANCE AT THE FINISHED FORECAST...IT MAY SEEM LIKE SHOWERS AND THUNDERSTORMS WILL MAKE FOR A WET WEEK...BUT JUST TO REITERATE THAT ASIDE FROM WEDNESDAY/NIGHT...THE MOISTURE IS LIMITED WITH THE NORTHWEST FLOW AS PWATS GENERALLY REMAIN LESS THAN AN INCH...WHICH IS NEAR THE CLIMATOLOGICAL AVERAGE. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z MONDAY NIGHT) ISSUED AT 1150 PM CDT SUN JUN 21 2015 CURRENT RADAR TRENDS AND LOCAL MODELS DEPICT TWO AREAS OF SHRA/TSRA DEVELOPING ACROSS WC/CENTRAL/SC MN BY 7-9Z...AND EC MN BY 10-12Z. HIGH CONFIDENCE IN A SQUALL LINE MOVING ACROSS PARTS OF SOUTHERN MN BY SUNRISE. THERE IS ALSO AN INDICATION OF SIGNIFICANT STRONG EASTERLY OUTFLOW FROM THE THUNDERSTORM COMPLEX ONCE IT MOVES OFF TO THE EAST BY 15Z. SOME ADJUSTMENTS WILL BE NEEDED OVERNIGHT...BUT THERE WILL BE A PERIOD OF HEAVY RAINFALL AND STRONG WINDS ON THE INITIAL TSRA COMPLEX. SOME MVFR CIGS ARE POSSIBLE BEHIND THIS SYSTEM...WITH BREEZY WNW/NW WINDS DEVELOPING BY THE AFTN. KMSP... SAME SCENARIO AS BEFORE AS A COMPLEX OF TSRA MOVES ACROSS THE AIRPORT FIELD BETWEEN 12-14Z. SCATTERED TSRA ARE POSSIBLE BEFORE 12Z...BUT THE MAIN STORM WILL OCCUR AROUND 13Z. CONFIDENCE IS INCREASING ON GUSTY WINDS ALONG AND BEHIND THIS TSRA COMPLEX. MVFR CIGS IN THE MORNING WILL GIVE AWAY TO VFR AND GUSTY WNW WINDS BY THE AFTN. /OUTLOOK FOR KMSP/ TUE...VFR. WINDS NW TO W AT 5-10 KT. WED...VFR. CHC OF TSRA. WINDS SE 5 KTS. THU...VFR. WINDS N 5-10 KTS. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. && SHORT TERM...LS LONG TERM...JRB AVIATION...JLT
Hazardous weather outlook, Jun 22, 4:49 AM CDT, 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 449 AM CDT MON JUN 22 2015 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 231000- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 449 AM CDT MON JUN 22 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT TWO ROUNDS OF THUNDERSTORMS ARE EXPECTED TODAY. THE FIRST WILL BE THIS MORNING. A COMPLEX OF STORMS WILL TRACK ACROSS SOUTHERN MINNESOTA AND WILL HAVE THE POTENTIAL TO CREATE WIND GUSTS IN EXCESS OF 70 MPH. SCATTERED STORMS OUT AHEAD OF THE MAIN LINE COULD BECOME SEVERE AS WELL...WITH LARGE HAIL BEING THE MAIN THREAT FROM STRONGER CELLS THAT DEVELOP AHEAD OF THE LINE. THIS LINE OF STORMS WILL MOVE OUT OF THE OUTLOOK AREA BY 10 AM. BEHIND THE MORNING LINE...A SECOND ROUND OF THUNDERSTORMS WILL BE POSSIBLE FROM THE LATE MORNING THROUGH THE EARLY AFTERNOON FROM EAST CENTRAL MINNESOTA INTO WEST CENTRAL WISCONSIN. A FEW OF THESE STORMS COULD BE SEVERE AS WELL...WITH DAMAGING WIND GUSTS AND LARGE HAIL BEING THE PRIMARY THREAT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS ARE POSSIBLE AGAIN PERIODICALLY FROM WEDNESDAY INTO THE UPCOMING WEEKEND. AT THIS TIME...THE THREAT FOR SEVERE WEATHER APPEARS LOW FOR THE LAST HALF OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL LIKELY BE NEEDED.
In the hours before
Special weather statement, Jun 22, 3:38 AM CDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
338 AM CDT MON JUN 22 2015
MNZ045-220900-
KANABEC-
338 AM CDT MON JUN 22 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN KANABEC COUNTY
THROUGH 415 AM CDT...
AT 337 AM CDT...A STRONG THUNDERSTORM WAS NEAR WARMAN...OR 13 MILES
WEST OF HINCKLEY...MOVING NORTHEAST AT 55 MPH.
WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
KNIFE LAKE AND WARMAN.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4599 9306 4598 9307 4598 9313 4595 9315
4592 9323 4592 9325 4608 9338 4616 9322
4616 9306
TIME...MOT...LOC 0837Z 240DEG 49KT 4605 9321
LSSpecial weather statement, Jun 22, 4:21 AM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
421 AM CDT MON JUN 22 2015
MNZ073-074-221000-
BROWN-REDWOOD-
421 AM CDT MON JUN 22 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN BROWN AND REDWOOD
COUNTIES THROUGH 5 AM CDT...
AT 420 AM CDT...A STRONG THUNDERSTORM WAS NEAR TRACY...OR 15 MILES
SOUTHEAST OF MARSHALL...MOVING EAST AT 45 MPH.
WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
SPRINGFIELD...MORGAN...WALNUT GROVE...LAMBERTON...WABASSO...
COMFREY...SANBORN...MILROY...LUCAN...CLEMENTS...REVERE AND WANDA.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT FOR
SOUTHWESTERN MINNESOTA.
LAT...LON 4445 9559 4446 9491 4411 9488 4411 9510
4419 9510 4420 9512 4420 9560
TIME...MOT...LOC 0920Z 267DEG 40KT 4431 9555
LSSpecial weather statement, Jun 22, 4:24 AM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
424 AM CDT MON JUN 22 2015
MNZ074-075-082>085-091>093-221000-
WATONWAN-FARIBAULT-BROWN-WASECA-BLUE
EARTH-FREEBORN-STEELE-NICOLLET-MARTIN-
424 AM CDT MON JUN 22 2015
...A LINE OF STRONG THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS
SOUTHWESTERN STEELE... NORTHEASTERN MARTIN...BLUE
EARTH...FARIBAULT...WATONWAN...BROWN... FREEBORN...WASECA AND
SOUTHEASTERN NICOLLET COUNTIES...
AT 423 AM CDT...A DEVELOPING LINE OF STRONG THUNDERSTORMS WAS ALONG
A LINE EXTENDING FROM NEAR DARFUR TO MINNESOTA LAKE TO NEAR
NORTHWOOD...AND MOVING NORTHEAST AT 40 MPH.
WIND GUSTS UP TO 50 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
MANKATO...ALBERT LEA...NEW ULM...NORTH MANKATO...ST. JAMES...SLEEPY
EYE...BLUE EARTH...LAKE CRYSTAL...EAGLE LAKE...WELLS...MADELIA AND
JANESVILLE.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 35 BETWEEN MILE MARKERS 1 AND 28.
INTERSTATE 90 BETWEEN MILE MARKERS 118 AND 173.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT FOR
SOUTHWESTERN MINNESOTA.
LAT...LON 4363 9406 4397 9483 4445 9487 4409 9360
4376 9305 4351 9304 4350 9389
TIME...MOT...LOC 0923Z 211DEG 37KT 4411 9481 4383 9385 4346 9330
LSSpecial weather statement, Jun 22, 4:56 AM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
456 AM CDT MON JUN 22 2015
MNZ054-064-221030-
YELLOW MEDICINE-LAC QUI PARLE-
456 AM CDT MON JUN 22 2015
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL YELLOW MEDICINE AND
SOUTHEASTERN LAC QUI PARLE COUNTIES THROUGH 530 AM CDT...
AT 455 AM CDT...A STRONG THUNDERSTORM WAS NEAR BOYD...OR 14 MILES
SOUTHWEST OF MONTEVIDEO...MOVING EAST AT 45 MPH.
WIND GUSTS OF 50 TO 55 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
DAWSON...CLARKFIELD...BOYD...PROVIDENCE AND HAZEL RUN.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT FOR
WEST CENTRAL MINNESOTA.
LAT...LON 4495 9577 4483 9560 4471 9561 4474 9626
4492 9627
TIME...MOT...LOC 0955Z 268DEG 39KT 4484 9598
LSSpecial weather statement, Jun 22, 5:10 AM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
510 AM CDT MON JUN 22 2015
MNZ083>085-092-093-221100-
FARIBAULT-WASECA-BLUE EARTH-FREEBORN-STEELE-
510 AM CDT MON JUN 22 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT STEELE...SOUTHEASTERN
BLUE EARTH...NORTHEASTERN FARIBAULT...FREEBORN AND WASECA COUNTIES...
AT 509 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR ALMA CITY TO AUSTIN...AND MOVING NORTHEAST AT 45
MPH.
WIND GUSTS OF 50 TO 55 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
OWATONNA...ALBERT LEA...WASECA...JANESVILLE...BLOOMING PRAIRIE...
MAPLETON...NEW RICHLAND...ST. CLAIR...CLARKS GROVE...ELLENDALE...
MINNESOTA LAKE AND ALDEN.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 35 BETWEEN MILE MARKERS 1 AND 43.
INTERSTATE 90 BETWEEN MILE MARKERS 146 AND 173.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT FOR
SOUTH CENTRAL MINNESOTA.
LAT...LON 4397 9402 4419 9376 4420 9353 4404 9305
4350 9305 4350 9335
TIME...MOT...LOC 1009Z 241DEG 39KT 4407 9371 4366 9298
LSThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 3:38 AM CDT | Special Weather Statement | MPX | Kanabec | 22 min |
| Jun 22, 3:51 AM CDT | Severe Thunderstorm Warning | MPX | Kanabec | 24 min |
| Jun 22, 4:21 AM CDT | Special Weather Statement | MPX | Redwood | 39 min |
| Jun 22, 4:24 AM CDT | Special Weather Statement | MPX | Blue Earth, Brown, Faribault, Freeborn, Waseca, Watonwan | 36 min |
| Jun 22, 4:56 AM CDT | Special Weather Statement | MPX | Yellow Medicine | 34 min |
| Jun 22, 5:10 AM CDT | Special Weather Statement | MPX | Freeborn, Steele, Waseca | 50 min |
| Jun 22, 5:23 AM CDT | Special Weather Statement | MPX | Redwood | 112 min |
| Jun 22, 5:23 AM CDT | Severe Thunderstorm Warning | MPX | Martin, Watonwan | 52 min |
| Jun 22, 5:34 AM CDT | Severe Thunderstorm Warning | MPX | Brown, Nicollet, Redwood | 41 min |
| Jun 22, 5:40 AM CDT | Severe Thunderstorm Warning | MPX | Freeborn, Steele, Waseca | 50 min |
| Jun 22, 6:00 AM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Brown, Faribault, Freeborn, Le Sueur, Martin and 4 more | 45 min |
| Jun 22, 6:20 AM CDT | Special Weather Statement | MPX | Dakota | 25 min |
| Jun 22, 6:22 AM CDT | High Wind Warning | MPX | Blue Earth, Brown, Faribault, Freeborn, Le Sueur, Martin and 6 more | 5 hr |
| Jun 22, 6:23 AM CDT | Severe Thunderstorm Warning | MPX | Dakota, Scott | 22 min |
| Jun 22, 6:31 AM CDT | Severe Thunderstorm Warning | MPX | Freeborn, Le Sueur, Rice, Steele, Waseca | 59 min |
| Jun 22, 7:13 AM CDT | Special Weather Statement | MPX | Le Sueur | 47 min |
| Jun 22, 7:16 AM CDT | Wind Advisory | MPX | Anoka, Carver, Chippewa, Dakota, Goodhue, Hennepin and 14 more | 4 hr |
| Jun 22, 7:22 AM CDT | Special Weather Statement | MPX | Freeborn, Steele, Waseca | 23 min |
| Jun 22, 8:12 AM CDT | Special Weather Statement | MPX | Chisago | 33 min |
| Jun 22, 8:29 AM CDT | Special Weather Statement | MPX | Ramsey | 31 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.